Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/19413
Title: An alternative GARCH-in-mean model : structure and estimation
Authors: Zhang, X
Wong, H 
Li, Y
Ip, WC
Keywords: Asymptotic normality;GARCH-in-Meanmodel
Geometric ergodicity
QMLE
Issue Date: 2013
Publisher: Taylor & Francis Inc
Source: Communications in statistics - theory and methods, 2013, v. 42, no. 10, p. 1821-1838 How to cite?
Journal: Communications in Statistics - Theory and Methods 
Abstract: We study a special case of the GARCH-in-Mean model proposed by Christensen et al. (2012), where a different specification for the conditional variance was adopted as compared to the traditional GARCH-M model. The conditions about geometric ergodicity are discussed and by checking the conditions of Lemma A.1 in Jensen and Rahbek (2004), the asymptotic normality of the quasi maximum likelihood estimators for the model is established. Simulations demonstrate that the estimation procedure performs well and the given empirical studies indicate the considered model can have comparable performance in data modeling as compared to the standard one.
URI: http://hdl.handle.net/10397/19413
ISSN: 0361-0926
DOI: 10.1080/03610926.2011.598999
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
Citations as of Sep 22, 2017

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Sep 22, 2017

Page view(s)

54
Last Week
7
Last month
Checked on Sep 18, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.